Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 8 found articles
 
 
  Linear and Kolmogorov Widths of the Classes Bp,θΩ of Periodic Functions of One and Several Variables
 
 
Title: Linear and Kolmogorov Widths of the Classes Bp,θΩ of Periodic Functions of One and Several Variables
Author: Hembars’kyi, Mykhailo V.
Hembars’ka, Svitlana B.
Appeared in: Journal of mathematical sciences
Paging: Volume 249 () nr. 5 pages 720-732
Year: 2020-08-21
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands